# SDR SWAA2021091312185

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Part serial: BN117636
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD SHIELD CORROSION. BS767+3.5; RBL22; WL151 ; / [01] REMOVED CORROSION ON ACB FWD SHIELD BS767+3.5 RBL21 WL151; L=.500 W=.500 D=.005;USED CALIBRATION TOOL ID:ATS1866 SERIAL:UNKNOWN DATE DUE:01/2022; NO ALLOWABLE LIMITS IN SRM; SHIELD IS REPAIRED BY REPLACEMENT IAW SRM 51-10-02; [02] REMOVED SHIELD AT ACB BS767+3.5 RBL22 WL151 IAW SRM 51-40-02 LOCATED; DRILLED AND COUNTERSINK NEW SHIELD P/N 146A8127U12 PO# 835530 IAW SRM 51-40-05; 51-50-08 AND DWG 146A8127; [07] VERIFIED ACTION 6; [08] TOPCOAT ENAMEL AND CIC APPLIED PER CUSTOMER CARD# TTG8Q004E21X REQUEST OK TO INSTALL.; [09] VERIFIED ENAMEL & CIC WERE APPLIED ON FAULT TTG8Q004E21X STEPS 24 & 32. OK TO INSTALL ACB FORWARD SHIELD GIVEN.; [10] INSTALLED ACB FWD SHIELD BS 767-794; RBL 22 PER SRM 51-40-02; DWG# 146A0081
